YB
BannerBanner
Reply to post

Could Creatine put me on my back

Author
Tim_uk
New Member
  • Total Posts : 12
  • Reward points: 2980
  • Joined: 2005/09/11 14:08:14
  • Status: offline
2007/06/19 10:27:46 (permalink)
0

Could Creatine put me on my back

I bought some usn crea pro on saturday started having a teaspoon on the morning and teaspoon at night
by Monday morning my stomach was really upset and I was weak as a kitten
thought it would would pass and had my morning dose of creatine by a hour later I had to go to bed I just felt so weak
and stayed there all day
still tender today and gave the creatine a miss hopefully I will be back in the gym tomorrow

can creatine not suit some, and bring on these type of effects or was it just a virus
but bit worried to take any more creatine

1 Reply Related Threads

    James
    Moderator
    • Total Posts : 51091
    • Reward points: 15148
    • Joined: 2000/11/10 18:09:18
    • Location: Northants, UK
    • Status: offline
    RE: Could Creatine put me on my back 2007/06/20 14:42:30 (permalink)
    0
    Hi Tim

    Creatine certainlky does not suit some - but TBH I have never heard anything that extreme!

    Many feel a little nausea and maybe a little stomach soreness, but it really should just be a little and will pass in minutes. Let this pass and maybe take just a small amount of creatine again to assess symtoms
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5